I was given Penicillin VK 500mg 3 days ago to be taken every 6 hours for 10 days. I've been having pain every day continuously with little breaks in between. I've been taking over 1600mg of Ibuprofen, using benzocaine every hour. Last night it hit me the worst. This excruciating pain reached from my jaw to my head. Last night I thought I was gonna die! After crying so much, miraculously it ceased. I was weak & nauseous after but was able to go to sleep. This morning I'm still weak and somewhat nauseous. Idk if I should go to the hospital again where they originally discovered the infection after going in for a panic attack :/
It sounds as if you may have a significant infection. If the antibiotic is not taking care of it the infection may be to well advanced and require IV antibiotic to help it. You should be very careful taking so much ibuprofen, recently they found that it's much more harmful than previous thought especially at such high does. If your taking that much ibuprofen you should absolutely go back to the ER and get pain medication so that you can get relief, and you can ask for nausea medication as well. Try to get in with a dentist and get it fixed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2015 • 1 answer
Posted 31 Aug 2016 • 1 answerFAQ by Drugs.com
Posted 20 Jun 2017 • 0 answers
Posted 15 Oct 2017 • 0 answers
Posted 16 Jan 2018 • 0 answers